Annals of Applied Probability
- Ann. Appl. Probab.
- Volume 13, Number 2 (2003), 446-474.
Invariant rate functions for discrete-time queues
We consider a discrete-time queue with general service distribution and characterize a class of arrival processes that possess a large deviation rate function that remains unchanged in passing through the queue. This invariant rate function corresponds to a kind of exponential tilting of the service distribution. We establish a large deviations analogue of quasireversibility for this class of arrival processes. Finally, we prove the existence of stationary point processes that have a probability law that is preserved by the queueing operator and conjecture that they have large deviation rate functions which belong to the class of invariant rate functions described above.
Ann. Appl. Probab., Volume 13, Number 2 (2003), 446-474.
First available in Project Euclid: 18 April 2003
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ganesh, Ayalvadi; O'Connell, Neil; Prabhakar, Balaji. Invariant rate functions for discrete-time queues. Ann. Appl. Probab. 13 (2003), no. 2, 446--474. doi:10.1214/aoap/1050689588. https://projecteuclid.org/euclid.aoap/1050689588